# SDR RAIA980611

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Pressure
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 7424 - STL - HYDRAULIC PRESSURE WENT TO ZERO, CREW PERFORMED EMERGENCY GEAR EXTENSION, IN WORK 6/25/98.  (M)
